Bulletin of the American Mathematical Society

On the convergence of the series used in the subject of perturbations

G. W. Hill

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 2, Number 4 (1896), 93-97.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183414544

Mathematical Reviews number (MathSciNet)
MR1557422

Zentralblatt MATH identifier
27.0795.02

Citation

Hill, G. W. On the convergence of the series used in the subject of perturbations. Bull. Amer. Math. Soc. 2 (1896), no. 4, 93--97. https://projecteuclid.org/euclid.bams/1183414544


Export citation